Anxiety

Anxiety is accompanied by fear, increased heart rate, sweating, and heavy breathing. It is normal to feel anxious once in a while. But, when the feeling of worry does not go away and gets worse with time, it requires to be treated.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can thyroid problems cause stress and anxiety?

Query: Hi doctor, I have TSH 6.01. My T3 and T4 are normal. I feel stressed with anxiety. I cannot sleep at night. Please help me.  Read Full »


Dr. Aditya Gupta

Answer: Hello, Welcome to icliniq.com. Though your TSH (thyroid-stimulating hormone) is raised, it does not require treatment with Thyroxine but needs monitoring. Follow steps of sleep hygiene such as sleeping and waking up at regular time, avoiding caffeinated drinks at least 8 hours before sleep, avoid u...  Read Full »

After stopping Gabapentin, I have chills, vomiting, and anxiety. Why?

Query: Hi doctor, I have been taking Celexa 10 mg for two years. Recently, I was prescribed Gabapentin 100 mg twice daily, which I took for about a month, but started having stomach issues. So, I titrated it down to 100 mg a day for a week by myself and then stopped it. It has been almost three weeks and ...  Read Full »


Dr. Aditya Gupta

Answer: Hello, Welcome to icliniq.com. Withdrawal symptoms seem to be unlikely after three weeks of stopping Gabapentin. Check if you have a fever. If not I would suggest you try taking PPI (proton pump inhibitor) for vomiting and Benzodiazepines for anxiety and insomnia. Skip Celexa for a couple of days....  Read Full »

Even after taking Lamictal, I have depression. Kindly help.

Query: Hi doctor, I am suffering from type 2 bipolar disorder. 10 years ago, I was diagnosed and treated for depression alone. I am a 42 year old female. I got married and have two kids. I stop the medication for five years and then I started to take it for the last one year. I am taking Lamictal 200 mg ev...  Read Full »


Dr. Aditya Gupta

Answer: Hello, Welcome to icliniq.com. If Lamictal (Lamotrigine) is not helping much, then you can discuss with your treating doctor regarding either substituting it or adding another medicine for bipolar disorder. Certain non-pharmacological methods that will assist are as follows. Follow a flexible r...  Read Full »

Why am I having anxiety and panic attack?

Query: Hello doctor,I have anxiety and panic attack. I had chest pain and went to the doctor who said that EKG is normal. He prescribed me Zoloft and Buspar.  Read Full »


Dr. Aditya Gupta

Answer: Hello, Welcome to icliniq.com. Yes, it could be due to an anxiety spectrum disorder. But do not worry as the treatment is possible. Continue with Zoloft (Sertraline) and Buspar (Buspirone). Medicines usually take around two to three weeks to start exerting the effect. Also, practice relaxation tec...  Read Full »

Is long-term use of Etizolam harmful?

Query: Hi doctor, I was prescribed Etizolam 0.5 mg and Escitalopram for a month, as I had insomnia, stress, and anxiety. However, during the last week, it did not seem to work. I was struggling with sleep. Is it possible that I become addicted to the drug? Will I need a higher dose to get the same effect...  Read Full »


Dr. Aditya Gupta

Answer: Hello, Welcome to icliniq.com. Etizolam is not a sleep medicine but an anxiolytic. Long-term use of benzodiazepines like Etizolam is not advisable because of tolerance and addiction potential. They are used for a short-term to support the main medications like Escitalopram, which need to be taken f...  Read Full »

Wet dreams and masturbation have made me weak. What can be done?

Query: Hello doctor,My age is 22 years now and it started about six years ago. Since then I am having wet dreams and also became an addict to masturbation. Excessive loss of sperm throughout this whole process left me with an affected and poor health, weak bones and joints, and weak nerves as well. My body...  Read Full »


Dr. Aditya Gupta

Answer: Hello, Welcome to icliniq.com. Wet dreams and masturbation both are a normal phenomenon. They do not cause any weakness or sexual dysfunction contrary to popular belief. Actually, it is the associated guilt and anxiety due to social myths that cause problems instead. There is no fixed store of spe...  Read Full »

How can I get rid of severe depression with anxiety?

Query: Hello doctor, I have severe depression alternating with severe anxiety. I have tried many medicines. Currently, I am taking 40 gm Prozac in the morning and 30 mg of Remeron at bedtime. But during the day, I am a nervous basket case. No doctors will give me any Benzodiazepine for some reason. I have...  Read Full »


Dr. Aditya Gupta

Answer: Hello, Welcome to icliniq.com. In my opinion, you can discuss with treating psychiatrist regarding the following options: Increasing dose of Prozac (Fluoxetine). Substituting Prozac with Prestiq (Desvenlafaxine), Wellbutrin (Bupropion) or Zoloft (Sertraline). You can also opt for concurrent C...  Read Full »

My main issue is paranoia. What changes can be done to my medications?

Query: Hello doctor, I suffered major depression and severe anxiety since the age of 12 years. I was initially put on Citalopram and did well on this medication for seven to eight years at which point it was no longer effective and my GP prescribed Duloxetine 60 mg. This dosage worked for about six months...  Read Full »


Dr. Aditya Gupta

Answer: Hello, Welcome to icliniq.com. In my opinion, you can discuss with your treating psychiatrist regarding following changes: Rivotril (Clonazepam) can be tapered off. The dose of Quetiapine can be increased. Pur-bloka (Propranolol) dosage can be adjusted The dosage of Venlafaxine can be incre...  Read Full »

Can depression medicines cause tremor, weakness and fast heartbeat?

Query: Hello doctor, I have taken Clonil 10 mg, Olonex 25 mg, Valprid and Serlift 50 mg only at night for two days for depression. After the second day, in the morning, I fainted and heartbeat were excessively fast along with muscle of all over body feeling warm. I stopped taking them since then but my bo...  Read Full »


Dr. Aditya Gupta

Answer: Hello, Welcome to icliniq.com. All the symptoms you described could be due to anxiety disorder per se and not because of medicines as they are out of your system now. Sometimes there are few problems when medicines are started but they usually go spontaneously within 2 to 3 days. Medicine dosage c...  Read Full »

I have been on a lot of antidepressants but I am no better. What can be done?

Query: Hello doctor, I am 65 years old and I have seen a few psychiatrists from a young age. I have taken a lot of antidepressants. In the past, I have been on Anafranil, Zoloft, Aropax, Cymbalta, Pristiq, Lithium, Avanza, Amitryptiline, Allegron, Tofranil, and Luvox. I have not been on any antipsychotic...  Read Full »


Dr. Aditya Gupta

Answer: Hello, Welcome to icliniq.com. If the testosterone levels are low then it needs to be treated. Also, you get a thyroid profile test and vitamin D levels as a problem in them can also present similarly. There are a plenty of treatment options available. You can discuss with your treating psychiatris...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.